MathSciNet Relay Station
MathSciNet bibliographic data
MR1091619 (92b:57024) 57N10 (17B37 57M25 81R50)
Reshetikhin, N.; Turaev, V. G. Invariants of $3$-manifolds via link polynomials and quantum groups. Invent. Math. 103 (1991), no. 3, 547–597.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement